RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gal'chuk, Leonid I

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 16
Presentations: 1

Number of views:
This page:438
Abstract pages:3117
Full texts:1370
References:76

http://www.mathnet.ru/eng/person23222
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/201289

Publications in Math-Net.Ru
1993
1. L. I. Gal'chuk, “Semimartingales of processes with independent increments and enlargement of filtration”, Teor. Veroyatnost. i Primenen., 38:3 (1993),  491–502  mathnet  mathscinet  zmath; Theory Probab. Appl., 38:3 (1993), 395–404  isi
1984
2. L. I. Gal'chuk, “Strong uniqueness of solution of stochastic integral equations for semimartingale components”, Mat. Zametki, 35:2 (1984),  299–306  mathnet  mathscinet  zmath; Math. Notes, 35:2 (1984), 157–161  isi
3. L. I. Gal'chuk, “Optional semimartingales and processes with independent increments”, Teor. Veroyatnost. i Primenen., 29:2 (1984),  289–301  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:2 (1985), 293–306  isi
4. L. I. Gal'čuk, “Stochastic integrals with respect to optional semimartingales and random measures”, Teor. Veroyatnost. i Primenen., 29:1 (1984),  93–107  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:1 (1985), 93–108  isi
1982
5. L. I. Gal'čuk, “A comparison theorem for stochastic equations with integrals on martingales and random measures”, Teor. Veroyatnost. i Primenen., 27:3 (1982),  425–433  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:3 (1983), 450–460  isi
1981
6. L. I. Gal'chuk, “Decomposition of optional supermartingales”, Mat. Sb. (N.S.), 115(157):2(6) (1981),  163–178  mathnet  mathscinet  zmath; Math. USSR-Sb., 43:2 (1982), 145–158
1980
7. L. I. Gal'chuk, “Optional martingales”, Mat. Sb. (N.S.), 112(154):4(8) (1980),  483–521  mathnet  mathscinet  zmath; Math. USSR-Sb., 40:4 (1981), 435–468  isi
8. L. I. Gal'čuk, “Stable subspaces and a theorem on a decomposition of martingales”, Teor. Veroyatnost. i Primenen., 25:2 (1980),  369–374  mathnet  mathscinet  zmath; Theory Probab. Appl., 25:2 (1981), 366–370  isi
1979
9. L. I. Gal'chuk, “A change of variables formula”, Mat. Zametki, 26:4 (1979),  633–642  mathnet  mathscinet  zmath; Math. Notes, 26:4 (1979), 807–812  isi
1978
10. L. I. Gal'chuk, “Martingales from processes with independent increments”, Mat. Zametki, 24:4 (1978),  571–581  mathnet  mathscinet  zmath; Math. Notes, 24:4 (1978), 805–811
11. L. I. Gal'čuk, “On the uniqueness and existence of solutions of stochastic equations with respect to semimartingales”, Teor. Veroyatnost. i Primenen., 23:4 (1978),  782–795  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:4 (1979), 751–763  isi
1977
12. L. I. Gal'čuk, “On the existence of optional versions for martingales”, Teor. Veroyatnost. i Primenen., 22:3 (1977),  620–622  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:3 (1978), 572–573
13. L. I. Gal'čuk, “An extension of the Girsanov theorem on the change of measures to the case of semi-martingales with jumps”, Teor. Veroyatnost. i Primenen., 22:2 (1977),  279–294  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:2 (1978), 271–285
1976
14. L. I. Gal'čuk, “A representation of some martingales”, Teor. Veroyatnost. i Primenen., 21:3 (1976),  613–620  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:3 (1977), 599–605
1971
15. L. I. Galtčhuk, B. L. Razovskiĭ, “The “disorder” problem for a Poisson process”, Teor. Veroyatnost. i Primenen., 16:4 (1971),  729–734  mathnet  mathscinet; Theory Probab. Appl., 16:4 (1971), 712–716
1970
16. L. I. Gal'chuk, “The filtration of Markov processes with jumps”, Uspekhi Mat. Nauk, 25:5(155) (1970),  237–238  mathnet  mathscinet  zmath

1980
17. L. I. Gal'čuk, “J. Jacod, «Calcaul stochastique et phoblèmes de martingales» (book review)”, Teor. Veroyatnost. i Primenen., 25:2 (1980),  442–445  mathnet; Theory Probab. Appl., 25:2 (1981), 433–436

Presentations in Math-Net.Ru
1. On asymptotic normality of sequential LS-estimates for unstable autoregressive processes AR(p)
L. I. Galtchouk
Conference "Stochastics, Statistics, Financial Mathematics" in honor of Professor Albert Shiryaev's 80th anniversary
October 15, 2014 10:45   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020